By Topic

Edge congestion of shortest path systems for all-to-all communication

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Fiduccia, Charles M. ; Center for Comput. Sci., Bowie, MD, USA ; Hedrick, P.J.

The problem of choosing a static shortest-path system that minimizes maximum edge congestion in a network is studied. Bounds based on parameters, such as diameter, bisection width, and average distance, are derived and conditions for producing uniform congestion on all edges are explored. Trees are shown to have maximum congestion on edges that are incident to a centroid node. Cartesian product graphs, which generalize multidimensional meshes, are shown to satisfy several closure properties and a generic factor-routing scheme is defined and shown to be optimal in many cases

Published in:

Parallel and Distributed Systems, IEEE Transactions on  (Volume:8 ,  Issue: 10 )